An existence result for quasi-equilibrium problems

D. Aussel, J. Cotrina, A. N. Iusem

Research output: Contribution to journalArticle in a journalpeer-review

30 Scopus citations


Recently, it has been showed in Castellani-Giuli [13], that the proof of the existence result for quasimonotone Stampacchia variational inequalities developed in Aussel-Hadjisavvas [6] can be adapted to the case of equilibrium problems. This proof was based on KKM techniques. In this paper we define and study the so-called quasi-equilibrium problem, that is an equilibrium problem with a constraint set depending on the current point. Our main contribution consists of an existence result combining fixed point techniques with stability analysis of perturbed equilibrium problems.
Original languageEnglish
Pages (from-to)55-66
Number of pages12
JournalJournal of Convex Analysis
Issue number1
StatePublished - 1 Jan 2017


Dive into the research topics of 'An existence result for quasi-equilibrium problems'. Together they form a unique fingerprint.

Cite this